Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Vaginal itching not cured even after taking mezatrin 6 tablets What is the cause ?

My Vagina is itching so badly,... i thought it s yeast infection, but when i went to doctor and have it test, the doc said it s from bacteria , not fungi. is this category STD? i only have 1 sex partner and for the last 2 years, i don t have this from him. if it s not STD, what this can be? the doctor prescribe me with mezatrin 6 tablets. NOw the antibiotic finished... i still not heal completely.. is this normal? im 28 years old.
Asked On : Thu, 1 Sep 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

You can have std in case your friend has exposure with other girl. Regarding treatment you should revisit your doctor. There is no harm suspecting fungal infection and cover with anti fungal medicines like flucanozole 150mg weekly for 4weeks can be given with other medicines.

Hope this will help you,

Wish you Good Health,
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor